# SDR S01472020

- Difficulty date: July 12, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 29219
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 727824
- Condition: Surges
- Location: # 3 Eng
- Part time: 14,024 hours, 2,394 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-18207 DUE PERFORMANCE A "PACK OFF",MAX THRUST T/O PERFORMED,AT 500 FT ENG-3 SURGED,THRUST REDUCED ALL PARAMETERS NORMAL.C/A:1.IAW FIM 71-00-00,FIG 107,INSPECT ENG INLET/EXHAUST AREA,MCDS AND BLEED PORTS,BORESCOPE INSPECTED FOR COMPRESSOR/TURBINE BLADES,ALL CONDITION NORMAL. 2.CHECK FOUND INLET GUIDE VANE OUT OF RIG AND ADJUSTED,PERFORMED ENG MAX POWER TEST SATISDIED. 3.THE MOC DECIDED TO REPLACED ENG-3 DUE SURGE ROOT CAUSE NOT IDENTIFIED,ENG REPLACED AND RUN-UP TEST NORMAL.
